On Some New Inequalities of Hermite–Hadamard Type for Functions Whose Derivatives are $s$-Convex in the Second Sense in the Absolute Value

  • M. A. Latif

Abstract

Several new inequalities of the Hermite–Hadamard type are established for functions whose derivatives are s-convex in the second sense in the absolute value. Some applications to special means of positive real numbers are also presented.
Published
25.10.2015
How to Cite
LatifM. A. “On Some New Inequalities of Hermite–Hadamard Type for Functions Whose Derivatives Are $s$-Convex in the Second Sense in the Absolute Value”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1380-97, http://umj.imath.kiev.ua/index.php/umj/article/view/2074.
Section
Research articles